MathSciNet Relay Station
MathSciNet bibliographic data
MR1695151 (2001b:17001) 17A30 (17B30 53B05 57M60)
Dekimpe, Karel; Ongenae, Veerle On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3191–3200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement